Call Us! 844-829-2289
, ,

Pamprin Multi-Symptom Caplets, 24 count

$8.71

In stock

Compare

Pamprin Maximum Strength Multi-Symptom Caplets, Blue Box, 24 count. Each caplet contains 500 mg Acetaminophen (pain reliever), 25 mg Pamabrom (diuretic) and 15 mg Pyrilamine maleate (antihistamine). Pamprin Maximum Strength Multi-Symptom goes to work with three active ingredients: an antihistamine to relive irritability, a diuretic to fight against bloating and weight gain from water and a pain reliever to alleviate cramps, headaches, backaches and muscular aches.

SKU: CHA04116730012 Categories: , ,
Weight 0.19 lbs
Dimensions 2.75 × 3.20 × 1.70 cm
Manufacturer

Select Option